# SDR SWAA2022101316092

- Difficulty date: September 21, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA 695 AT LEVEL LBL 0.07 AT PASSENGER CABIN 2022-529776 / [01] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA 695 AT LEVEL LBL 0.07 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9111 SHEET 10 REV - .SEE INDIVIDUAL SINGOFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
